Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Finite-time stabilization of stochastic systems with partially known transition probabilities
Author: Luan, X.
Liu, F.
Shi, P.
Citation: Journal of Dynamic Systems Measurement and Control-Transactions of the ASME, 2011; 133(1):1-6
Publisher: ASME-Amer Soc Mechanical Eng
Issue Date: 2011
ISSN: 0022-0434
Statement of
Xiao-li Luan, Fei Liu, Peng Shi
Abstract: In this paper, the problem of finite-time stabilization for a class of uncertain Markov jump systems with partially known transition probabilities is investigated. The main aim of this paper is to derive the finite-time stabilization criteria for the underlying systems when the transition probabilities are partially known and to design a state feedback stabilizing controller such that the trajectories of the system stay within a given bound in a fixed time interval. Sufficient conditions for the existence of the desired controller are established with the linear matrix inequalities framework. A numerical example is used to illustrate the effectiveness of the developed theoretic results.
Keywords: Markovian jump systems; finite-time boundedness; finite-time stabilization; transition probabilities
Rights: Copyright © 2011 by ASME
RMID: 0020128072
DOI: 10.1115/1.4002716
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.